# SDR DALA2018010700111

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1212-1222
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A CRACK WAS FOUND ON THE WEB BS 1212 TO 1222, LONGERON 27R.  THE  WEB  WAS REPAIRED IAW SRM 53-01, FIG 2, SHEET 3.
